| Model Number |
FX-410775 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: chest pain and they have no cleavage line.
Event or Problem Description
Patient reported right side "chest pain and they have no cleavage line." healthcare professional later reported right side pain and fullness across the top of her chest creating a ¿uni-breast appearance¿ or ¿dumbbell appearance between breasts.The device has been explanted.